Hayfever eye drops after Botox?

Hi I had Botox 3 days ago I have been suffering with terrible hayfever is it ok to use eye drops? Or should I wait 2 weeks ? Thanks

Doctor Answers 8

Botox and Allergy Drops

Unless you have some allergy or reaction to eyedrops, there really should be no contraindication to using them so you can get some relief. Hayfever is no fun! Haven't heard or read about an interaction between the Botox and eyedrops! Hope you're feeling better already!


Sacramento Physician
4.6 out of 5 stars 5 reviews

Botox and Using Eye Drops

There is no reason why you should not be able to use eyedrops after receiving Botox. Eye drops are applied topically where as Botox is injected into the muscle and the two should not cross paths. Please consult an expert. Best, Dr. Emer

Jason Emer, MD
Los Angeles Dermatologic Surgeon
4.9 out of 5 stars 168 reviews

Botox and allergy eye drops

There is no known interaction between Botox and allergy eye drops.

Botox is injected into the target muscles and should not spread.

Eyedrops are a topical medication and also should not spread beyond the eye.

It's always a good idea to inquire about drug interactions when starting a new medication or treatment. Safety comes first!

Victor Chung, MD
San Diego Facial Plastic Surgeon
5.0 out of 5 stars 10 reviews

Botox and Seasonal Allergies

It is fine to use safe allergy eye drops after a botox treatment.  In fact the repeated swelling and irritation caused by eye allergies contributes drooping eyelid, and wrinkles under the eyes.  For that reason you should use allergy drops as much as recommended by your doctor.  It is worth asking your eye doctor or cosmetic doctor which drop is best for you.

Hope this helps. 

Marc Cohen, MD
Philadelphia Oculoplastic Surgeon
4.8 out of 5 stars 24 reviews

Botox and eye drops

I think it is ok to go ahead and use your allergy eye drops after Botox injection. The drops will not affect the Botox. I would of course discuss it with your provider. 

Eye drops and Botox

there is no problem using any type of eye drops for hay fever after having had Botox but it is smart to ask

Melvin Elson, MD
Nashville Dermatologist
5.0 out of 5 stars 6 reviews

Should be ok

Thanks for the question.  You should be ok to use your eyedrops.  i don't know of a contraindication but always consult with your plastic surgeon.  Good Luck

"The above answer has been given without seeing this patient and cannot be substituted for actual in-person examination and medical advice; it is only opinion. Seek in-person treatment with a trained medical professional for appropriate care."

Botox and Eye Drops

Your allergy drops should not interfere with your Botox injections.  You should check with your treating physician for any concerns.  Best, Dr. Green

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.